MAUDE Adverse Event Report: GALIL MEDICAL LTD ICESPHERE 1.5 90 CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICESPHERE 1.5 90 CRYOABLATION NEEDLE
Model Number FPRPR3560
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
During a perc renal procedure an issue with icesphere plus needle was observed.The doctor noticed the shaft of the icesphere needle started to collect frost.The patient's skin was covered with saline to prevent frostbite.The procedure was completed as expected with no injury to the patient.
 
Additional Manufacturer Narrative
The needle was returned for investigation.The manufacturing records were reviewed and no related deviation or concerns were found.The reported frost on the needle shaft was confirmed as the needle failed investigative testing.The needle was disassembled and inspected.No visible soldering gaps or voids were not found.Microscopic inspection identified solder flux on the surface of the sleeve.A bubble test of the vacuum sleeve was conducted; no leaks were identified.Based on the investigation results, the customer complaint was verified and the root cause was determined to be a component failure.No relationship was identified between the needle assembly processes and the vacuum loss phenomena.There was no injury to the patient.

Brand Name
ICESPHERE 1.5 90 CRYOABLATION NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam,, israel 20692
IS  20692
MDR Report Key6606488
Report Number9616793-2017-00031
Device Sequence Number10914114
Product Code GEH
UDI-Device Identifier07290104830945
UDI-Public07290104830945
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K141485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/30/2018
Device Model NumberFPRPR3560
Device Lot NumberB8920-032
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by Manufacturer05/04/2017
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1